MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 4.5MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS ELITE FDS 4.5MM X 20MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDSE45020
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Stroke/CVA (1770); Muscle Weakness/Atrophy (1967); Transient Ischemic Attack (2109); Thrombosis/Thrombus (4440)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a day after procedure, a cortical infarction was detected on diffusion-weighted imaging.Symptoms were mild, and the patient was discharged.10 days post-procedure patient was re-admitted with transient ischemic attack (tia) symptoms.Transfemoral cerebral angiography (tfca) imaging showed internal carotid artery (ica) artery thrombus and subject device fish-mouthing.Another surgery of thrombectomy was performed but was unsuccessful.Medications tirofiban were administered intravenously (iv) and intra-arterially (ia).Patient presented with arm weakness.2 days post- thrombectomy procedure, symptoms progressed to lower extremity weakness.More ica thrombus & severe fish mouthing and second ia thrombectomy attempt was made but was unsuccessful.Additional ia tirofiban was administered.The patient was transferred to another hospital.Physician gave feedback that the subject device fish mouthing has occurred due to the barreling of the stent, because of the morphology of the aneurysm.No further information is available.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added d4 expiration date - added d4 gtin - added due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject stent was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information states "physician's feedback: fds fish mouthing has occurred due to the barreling of the stent, because of the morphology of the aneurysm".It is most likely that anatomical factors caused the reported 'stent tapering' but as the device was not returned for analysis this cannot be confirmed.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient vessel thrombosis¿ and 'patient tia (transient ischemic attack)' as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported issue ¿stent tapering¿.
 
Event or Problem Description

Brand Name
SURPASS ELITE FDS 4.5MM X 20MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22166003
Report Number3008881809-2025-00324
Device Sequence Number9200127
Product Code OUT
UDI-Device Identifier07613327582925
UDI-Public(01)07613327582925(17)270523(10)24981374
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFDSE45020
Device Lot Number24981374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR XT-27 MICROCATHETER (STRYKER).; SHUTTLE GUIDING SHEATH (COOK MEDICAL).; SOFIA CATHETER (MICROVENTION).; SYNCHRO SELECT GUIDEWIRE (STRYKER).
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age51 YR
Patient SexFemale